| Model Number |
VICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.In a separate visit the lens was exchanged for a replacement lens of different power and the problem was resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
A4 - unk a5 - unk a6 - unk h6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).Manufacturer narrative comment: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: lens was returned in micro-centrifuge vial, dry, residue on product.Visual inspection found haptic broken.Dimensional/functional inspection was not performed due to significant lens optic damage.Correction data: manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).